Publication Type:

Journal Article

Source:

Journal of Discrete Mathematical Sciences and Cryptography, Volume 11, Number 3, p.297-304 (2008)

URL:

http://dx.doi.org/10.1080/09720529.2008.10698185

Abstract:

Abstract Our aim is to find some of the analogues of results related to k-error linear complexity of single sequences to the case of multisequences over GF(2). This paper presents algorithms for finding the joint linear complexity and the k-error joint linear complexity of m-fold binary multisequences of period 2 n .

Cite this Research Publication

Dr. M. Sethumadhavan, Dr. Sindhu M., Dr. Srinivasan C., and Kavitha, C., “An algorithm for k-error joint linear complexity of binary multisequences”, Journal of Discrete Mathematical Sciences and Cryptography, vol. 11, pp. 297-304, 2008.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS
  • Amrita on Social Media

  • Contact us

    Amrita Vishwa Vidyapeetham
    Amritanagar, Coimbatore - 641 112
    Tamilnadu, India
    • Fax: +91-422-2686274
    • Coimbatore : +91 (422) 2685000
    • Amritapuri   : +91 (476) 280 1280
    • Bengaluru    : +91 (080) 251 83700
    • Kochi              : +91 (484) 280 1234
    • Mysuru          : +91 (821) 234 3479
    • Contact Details »